Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 36, NWS Austin/San Antonio, TX

October 13, 2013Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 13, 2013, 1:48 AM CDT for Travis County, Williamson County, Texas. It was in force for 72 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2013, 1:48 AM CDT (06:48 UTC)
Expired
Oct 13, 2013, 3:00 AM CDT
In force
72 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 2:11 AM CDTFLASH FLOOD2 Sw Austin, TXTHE FOLLOWING LOW WATER CROSSINGS ARE CLOSED...BEE CAVES ROAD...6334 JOE TANNER...5003 WASSON AND 10131 DAVID MOORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.8 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1697 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WGUS54 KEWX 130648
FFWEWX
TXC453-491-130800-
/O.NEW.KEWX.FF.W.0036.131013T0648Z-131013T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT SUN OCT 13 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  TRAVIS COUNTY...
  CENTRAL WILLIAMSON COUNTY...

* UNTIL 300 AM CDT.

* AT 143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE   
  DETERMINED THAT RUNOFF FROM THUNDERSTORMS IS RESULTING IN 
  FLASH FLOODING ACROSS THE WARNED AREA. THE RUNOFF HAS RESULTED
  IN FLOODING ALONG WILLIAMSON...BARTON AND SHOAL CREEKS. LOW 
  WATER CROSSINGS ARE ALSO CLOSED SOUTHWEST OF DOWNTOWN AUSTIN.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ANDERSON
  MILL...AUSTIN...AUSTIN BERGSTROM INT AP...CEDAR PARK...
  PFLUGERVILLE...ROUND ROCK...TANGLEWOOD FOREST...WINDEMERE...BEE
  CAVE...LAGO VISTA...LAKEWAY...LEANDER...MANOR...MANSFIELD DAM...
  ONION CREEK...ROLLINGWOOD AND WEST LAKE HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3063 9787 3040 9739 3019 9753 3005 9772
      3033 9810

$$
1 follow-up statement
000 
WGUS74 KEWX 130740
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT SUN OCT 13 2013

TXC453-491-130800-
/O.CON.KEWX.FF.W.0036.000000T0000Z-131013T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TRAVIS TX-WILLIAMSON TX-
240 AM CDT SUN OCT 13 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
CENTRAL WILLIAMSON AND TRAVIS COUNTIES...

AT 231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAINFALL OVER THE
WARNED AREA.

LOCATIONS IN THE WARNING AREA INCLUDE WINDEMERE...PFLUGERVILLE...
MANSFIELD DAM...MANOR...LAKEWAY...LAGO VISTA...ROUND ROCK...
LEANDER...CEDAR PARK AND ANDERSON MILL.

THE FOLLOWING LOW WATER CROSSINGS IN AUSTIN ARE CLOSED...2573
HOEKE...5400 JIMMY CLAY...5003 WASSON...10131 DAVID MOORE...6334
JOE TANNER AND OLD BEE CAVES.

THE FOLLOWING CREEKS IN AUSTIN HAVE CRESTED...WILLIAMSON CREEK AT OAK
HILL...BARTON CREEK AT LOOP 360 AND SHOAL CREEL AT WEST 12TH STREET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DON'T DROWN.

&&

LAT...LON 3063 9787 3040 9739 3019 9753 3005 9772
      3033 9810

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 12, 11:21 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Oct 12, 11:21 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1121 PM CDT SAT OCT 12 2013

.AVIATION...
A MOIST UNSTABLE WEATHER PATTERN FOR THE NEXT 24 HOURS AS DISTURBANCES
IN THE WSWLY FLOW ALOFT WILL INTERACT WITH MOIST GULF AIR IN THE
LOW LEVELS. OTHERWISE MVFR CIGS PREVAILING WITH SHRA/TSRA INCREASING
IN THE OVERNIGHT HOURS AS DISTURBANCES MOVE INTO S TX FROM THE
MEXICO AND ACROSS THE RIO GRANDE LATER TONIGHT. IN ADDITIONS A
FRONTAL BOUNDARY ACROSS CENTRAL TX WILL BE A FOCUS FOR CONVECTION
OVERNIGHT AND SOME OF THESE STORMS COULD BACKBUILD INTO THE NRN
SECTIONS OF SOUTH CENTRAL TX.  MVFR-IFR CIGS/VSBYS IN THE SCT-
NMRS SHRA/TSRA THAT WILL BE DEVELOPING ACROSS SOUTH TEXAS OVERNIGHT
INTO SUNDAY. S-SELY SFC WINDS OF 10-15 KNOTS PREVAILING. PERIODS
OF BREAKS SUNDAY AFTERNOON...HOWEVER THE SCT-NMRS SHRA/TSRA WILL
CONTINUE ACROSS THE AREA.

&&

.PREV DISCUSSION... /ISSUED 1026 PM CDT SAT OCT 12 2013/

UPDATE...
AS A BOUNDARY NEARS THE HILL COUNTRY FROM THE NORTH AND SHORTWAVE
DISTURBANCES MOVING ACROSS THE AREA FROM THE SOUTHWEST...EXPECT
SHOWERS AND THUNDERSTORMS TO PREVAIL OVERNIGHT ACROSS MOST OF
SOUTH CENTRAL TEXAS. WITH PWATS (NEAR 2 INCHES CRP AND 1.58 DRT
PER OOZ SOUNDINGS) ON THE INCREASE TONIGHT AND PLENTY LOW LEVEL MOISTURE
PUSHING NORTHWARD FORM THE GULF...WE ARE ANTICIPATING LOCALLY
HEAVY RAINS TONIGHT WITH ANY STORM DEVELOPMENT. RAINFALL AMOUNTS
OF ONE HALF TO ONE INCH ARE POSSIBLE PER HOUR WITH STRONGEST STORMS.

PREV DISCUSSION... /ISSUED 755 PM CDT SAT OCT 12 2013/

UPDATE...
LOWERED EVENING POPS GIVEN CURRENT RADAR TRENDS...BUT KEPT
CHANCE- LIKELY POPS FOR AFTER MIDNIGHT AS CONVECTION APPROACHES
FROM WEST OF THE RIO GRANDE IN MEXICO.

PREV DISCUSSION... /ISSUED 559 PM CDT SAT OCT 12 2013/

AVIATION...
A WARM MOIST UNSTABLE WEATHER PATTERN FOR THE NEXT 24 HOURS AS
DISTURBANCES IN THE WESTERLY FLOW ALOFT INTERACT WITH WARM MOIST
GULF AIR AND OUTFLOW BOUNDARIES. OTHERWISE VFR CONDITIONS
PREVAILING THIS EVENING WITH ISOLD SHRA/TSRA MOVING N AND NEWD
ACROSS THE AREA...WITH INCREASING COVERAGE ACROSS ALONG THE RIO
GRANDE AS ANOTHER DISTURBANCES APPROACHES THE AREA FROM NRN
MEXICO. MVFR CIGS REDEVELOPING AFTER 04Z THIS EVENING AND
PREVAILING THRU THE OVERNIGHT HOURS INTO SUNDAY MORNING. MVFR-IFR
CIGS/VSBYS POSSIBLE IN THE SCT-NMRS SHRA/TSRA THAT WILL BE
DEVELOPING ACROSS SOUTH TEXAS OVERNIGHT INTO SUNDAY. S-SELY SFC
WINDS OF 10-15 KNOTS PREVAILING.

PREV DISCUSSION... /ISSUED 310 PM CDT SAT OCT 12 2013/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWS A WEAKENING AREA OF HIGH
PRESSURE OVER THE GULF WITH A TROUGH MOVING INTO THE CENTRAL
PLAINS. THIS IS BRINGING SOUTHWESTERLY FLOW ALOFT ACROSS TEXAS AND
THIS IN TURN IS PULLING MOISTURE IN FROM A DEVELOPING TROPICAL
SYSTEM IN THE PACIFIC. IN THE LOW LEVELS...VAD WIND PROFILES FROM
AREA RADARS SHOW SOUTH TO SOUTHEASTERLY FLOW FROM THE SURFACE UP
TO AROUND 7K FEET. THERE IS ALSO A WEAK FRONTAL BOUNDARY
STRETCHING FROM ARDMORE...OK TO DRYDEN. SEEING CONVECTION IN THE MOIST
WARM SECTOR ACROSS OUR EASTERN COUNTIES AND BUILDING TOWARD THE
WEST. AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE REGION
WITH INCREASING CHANCES FOR RAIN TONIGHT AND SUNDAY. PW VALUES ARE
EXPECTED TO INCREASE TO AROUND 2 INCHES WHICH IS ABOVE THE 75TH
PERCENTILE FOR OUR AREA. THIS ALONG WITH SLOW STORM MOVEMENT WILL
LEAD TO SOME ISOLATED HEAVY RAINFALL.

LONG TERM (MONDAY THROUGH SATURDAY)...
MONDAY WE WILL SEE THE UPPER RIDGE BUILD BACK UP THROUGH TEXAS AND
LOWER RAIN CHANCES. AT THE SAME TIME THE NEXT TROUGH WILL BEGIN
TO MOVE OUT OF THE ROCKIES INTO THE PLAINS. THIS WILL BRING THE
NEXT FRONTAL SYSTEM WHICH LOOKS TO BE STRONGER THAN THE FIRST ONE.
THIS COLD FRONT WILL MOVE THROUGH OUR CWA TUESDAY NIGHT INTO
WEDNESDAY AND WILL BE A BETTER TRIGGER AND FOCUS FOR CONVECTIVE
DEVELOPMENT. LOOKS LIKE TUESDAY NIGHT WEDNESDAY WILL BE THE BEST
CHANCE FOR WIDESPREAD SIGNIFICANT RAIN. PW WILL AGAIN BE ABOVE TWO
INCHES AND WITH A BETTER LIFTING MECHANISM...LOCALLY HEAVY RAIN IS
POSSIBLE DURING THIS TIME PERIOD. THURSDAY THE FRONT WILL MOVE
OFF THE COAST AND THE UPPER TROUGH AXIS WILL SWING THROUGH NORTH
TEXAS...SO THERE WILL BE A SLIGHT CHANCE FOR SOME LINGERING
SHOWERS. PRECIP CHANCES WILL THEN END AS WEAK UPPER RIDGING BUILDS
IN FROM THE WEST TOWARD THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  81  72  87  71 /  50  70  50  40  20
AUSTIN BERGSTROM INTL AIRPORT  74  81  72  87  70 /  50  70  50  30  20
NEW BRAUNFELS MUNI AIRPORT     74  81  73  87  72 /  60  70  40  30  20
BURNET MUNI AIRPORT            71  80  70  83  67 /  50  70  60  40  30
DEL RIO INTL AIRPORT           72  81  74  86  72 /  60  70  60  30  30
GEORGETOWN MUNI AIRPORT        72  81  71  86  69 /  50  70  50  40  30
HONDO MUNI AIRPORT             74  85  73  87  70 /  60  70  50  30  20
SAN MARCOS MUNI AIRPORT        74  80  72  86  71 /  60  70  50  30  20
LA GRANGE - FAYETTE REGIONAL   75  85  73  87  71 /  30  60  40  20  20
SAN ANTONIO INTL AIRPORT       75  85  74  87  72 /  60  60  40  20  20
STINSON MUNI AIRPORT           74  86  74  89  72 /  60  60  40  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...17
Hazardous weather outlook, Oct 12, 9:50 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
950 PM CDT SAT OCT 12 2013

TXZ171>173-183>194-202>209-217>225-228-140300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
950 PM CDT SAT OCT 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING AND
AND CONTINUING OVERNIGHT WILL PRODUCE LOCALLY HEAVY RAINFALL
AMOUNTS OF 3 TO 4 INCHES. LOCALIZED MINOR FLOODING OF SMALL CREEKS
AND STREAMS IS POSSIBLE ALONG WITH LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

LOW LEVEL GULF MOISTURE AND UPPER LEVEL PACIFIC MOISTURE WILL
REMAIN ENTRENCHED ACROSS SOUTH CENTRAL SUNDAY THROUGH WEDNESDAY.
THE AIRMASS WILL BE TROPICAL WHICH WILL LEAD TO THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL. THE GREATEST THREAT FOR LOCALLY HEAVY
RAINFALL AND MINOR FLOODING WILL BE TUESDAY NIGHT INTO WEDNESDAY
AS A SLOW MOVING COLD FRONT INTERACTS WITH THE REMNANTS OF A
PACIFIC CYCLONE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Oct 12, 9:06 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT SAT OCT 12 2013

TXZ171-172-130245-
BURNET-LLANO-
906 PM CDT SAT OCT 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND NORTHEASTERN
LLANO COUNTIES UNTIL 945 PM CDT...

AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF BUCHANAN DAM...MOVING EAST
AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURNET...
  LAKE VICTOR...
  SUNNYLANE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3074 9810 3075 9844 3093 9846 3099 9812
TIME...MOT...LOC 0206Z 265DEG 6KT 3085 9834
Local storm report, Oct 13, 12:50 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT SUN OCT 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      PFLUGERVILLE            30.44N  97.62W
10/13/2013                   TRAVIS             TX   PUBLIC

            PD REPORTS SEVERAL ROADS AND LOW WATER CROSSINGS NOT
            PASSABLE IN THE CITY DUE TO RISING WATER.

&&

EVENT NUMBER EWX1300594

JME

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 9:06 PM CDTSpecial Weather StatementEWXBurnet39 min
Oct 12, 9:16 PM CDTSevere Thunderstorm WarningEWXBurnet44 min
Oct 12, 9:46 PM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 12, 11:50 PM CDTFlash Flood WarningEWXTravis, Williamson2 hr
Oct 13, 2:26 AM CDTAreal Flood AdvisoryEWXBurnet2 hr
Oct 13, 3:06 AM CDTAreal Flood AdvisoryEWXTravis, Williamson114 min
Oct 13, 3:47 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 3:59 AM CDTAreal Flood AdvisoryEWXBlanco, Gillespie2 hr
Oct 13, 4:00 AM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 21 more23 hr
Oct 13, 4:29 AM CDTAreal Flood AdvisoryEWXUvalde2 hr
Oct 13, 4:31 AM CDTFlash Flood WarningEWXHays, Travis3 hr
Oct 13, 4:59 AM CDTFlash Flood WarningEWXUvalde3 hr
Oct 13, 5:21 AM CDTFlash Flood WarningEWXHays3 hr
Oct 13, 6:23 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Gillespie, Kendall, Kerr2 hr
Oct 13, 6:27 AM CDTFlash Flood WarningEWXCaldwell2 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:29 AM CDTRiver Flood WarningEWXTravis15 hr
Oct 13, 6:54 AM CDTRiver Flood WarningEWXUvalde3 hr
Oct 13, 7:31 AM CDTAreal Flood AdvisoryEWXGonzales, Guadalupe119 min
Oct 13, 9:52 AM CDTAreal Flood AdvisoryEWXDimmit, Zavala2 hr
Oct 13, 10:25 AM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 10:56 AM CDTAreal Flood AdvisoryEWXUvalde, Zavala2 hr
Oct 13, 12:05 PM CDTRiver Flood WarningEWXBastrop9 hr
Oct 13, 12:05 PM CDTRiver Flood WarningEWXFayette9 hr
Oct 13, 1:36 PM CDTFlash Flood WarningEWXDimmit, Zavala3 hr
Oct 13, 1:41 PM CDTAreal Flood AdvisoryEWXMaverick109 min
Oct 13, 2:44 PM CDTFlash Flood WarningEWXMaverick3 hr
Oct 13, 2:57 PM CDTFlash Flood WarningEWXDimmit, Maverick, Zavala3 hr
Oct 13, 3:04 PM CDTAreal Flood AdvisoryEWXKinney, Val Verde116 min
Oct 13, 3:37 PM CDTRiver Flood WarningEWXDimmit5 days
Oct 13, 4:26 PM CDTFlash Flood WarningEWXDimmit, Zavala2 hr
Oct 13, 6:32 PM CDTFlash Flood WarningEWXDimmit3 hr

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.